Premarin vagisil cream

Common Questions and Answers about Premarin vagisil cream

premarin

He said to only use warm water in the vaginal area but soap and water in the anal area. I've been using an OTC <span style = 'background-color: #dae8f4'>cream</span> the doctor suggested that helps on days my vaginal area feels too dry or just uncomfortable and some days I use Vagisil. I put it on clean toilet paper and smear it on and into the vaginal opening. I do not wash before putting on the cream.
I took benadryl and used vagisil <span style = 'background-color: #dae8f4'>cream</span> which soothed the area and stopped the itching. I used the vag<span style = 'background-color: #dae8f4'>is</span>il <span style = 'background-color: #dae8f4'>cream</span> every time I urinated after I cleaned the area with a moist wipe. I had a followup with my urogynecologist a couple of days later and she agreed that silver nitrate and I should never meet again! She said I was healing exceptionally well and she would see me for my 8 week post op. I'm driving, doing laundry, cooking and VERY LIGHT housekeeping (no vacuuming or mopping floors yet).
hello------I know what you are talking about------I have the same problem----I see a gyno---one of the top in the U.S.-----he has put me on <span style = 'background-color: #dae8f4'>premarin</span> <span style = 'background-color: #dae8f4'>cream</span>----he told me to use it before sex----not to insert it but just to put some on the outside area-----that I was proably not producing enough hormones to keep moist enough----plus I was to use plenty of lubrication------those little cuts you are talking about are very painful...
a few ladies are saying this is a type of yeast infection and while many have ruled it out because they don't have the typical symptoms, they have tried anti-fungal steroid <span style = 'background-color: #dae8f4'>cream</span> or anti-yeast <span style = 'background-color: #dae8f4'>cream</span> and have had success getting their cuts, itchiness, or whatever to go away and stay away. all the other ladies are also saying their doctors don't have a clue. they are otherwise healthy women. one lady suggested swabbing the area with rubbing alcohol (it worked for her). ouch! no thanks!
Anyway, used the Metronidazon <span style = 'background-color: #dae8f4'>cream</span> as directed for infection and also started using <span style = 'background-color: #dae8f4'>premarin</span> <span style = 'background-color: #dae8f4'>cream</span> to try to help out that dryness and thin little walls. Sex got better and better. We use Albolene as a lubricant, no condoms, and lots of digital stimulation deep in my vagina. We found my G-spot girls. What a treat. But, over the last 4-6 months, have been experiencing burning in that area ... vagina ... ? Bladder? What all's down there? I don't have any repro organs.
is this auto-immune.........does anyone know? My GYN perscribed <span style = 'background-color: #dae8f4'>premarin</span> vaginal <span style = 'background-color: #dae8f4'>cream</span> with a antifungal/coritsone cream..........it cleared up.......kinda............only to come back again after 2 days. My husband is somewhat understanding but this seemsd to have come out of nowhere and I'm in agony. That's very interesting about the tea.............I do drink a lot of iced tea and I will try stopping it to see if it makes a difference. Thanks for the advice on that.
I haven't had a yeast infection in 30 years, since my college days, until the dr. put me on <span style = 'background-color: #dae8f4'>premarin</span> vaginal <span style = 'background-color: #dae8f4'>cream</span>. After 2 weeks of daily use, the itching, cottage cheese discharge showed up in full force. I used one dose of the Monistat 3 and then decided I needed quicker relief. MisTAKE!!!. I used the Monistat 1 cream and knew immediately that I was in trouble. I was up all night trying to get this out of me.
I have self-medicated with Vag<span style = 'background-color: #dae8f4'>is</span>il, hydrocortisone <span style = 'background-color: #dae8f4'>cream</span>, and eucerin <span style = 'background-color: #dae8f4'>cream</span>. the hydrocortisone seems to have the most benefit for me. My research on the internet has also led me to believe that it may be lichen sclerosus. I am happy to find that others believe the same thing about themselves. I tried to make an appt the other day and was told there were no appts available for the rest of the month and to call back on Friday when June's calendar would be open. Nice!
he gave me antibiotics and nystatin and triamcinolone <span style = 'background-color: #dae8f4'>cream</span> i have been on this <span style = 'background-color: #dae8f4'>cream</span> over 5 days and no progress. the fissure is at the top of the hood area and therefore cracks open again every time i sit down to pee or wash or get up from sitting on the floor..i switched to wearing boxer shorts all day and night and no help there..god does anyone have any helpful ideas?!!!!
He also told me to stop using the steroid <span style = 'background-color: #dae8f4'>cream</span> I'd been prescribed by my GYN. He said the <span style = 'background-color: #dae8f4'>cream</span> only served to thin the skin and make the tearing/papercuts worse. Last night I woke up at 4:00AM with intense itching/burning/throbbing. It had been building for days. I was seen by the Pelvic Floor therapist at 11:00AM. She hooked me up to a machine that looked kind of like a ultrasound machine. She placed sensors on my lower abdomen, inside my vagina, and just inside the rectum.
I have tried different brands of lubrication--no help at all, <span style = 'background-color: #dae8f4'>premarin</span> <span style = 'background-color: #dae8f4'>cream</span>--also no help and I subjected myself to chemical cauterization to burn away the scar tissue at the advice of a doctor who thought that once the area healed, there would be an improvement--there wasn't! I have reluctantly endured painful sex for years which has caused a tremendous strain on my marriage.
He sent me home with <span style = 'background-color: #dae8f4'>premarin</span> an estrogen <span style = 'background-color: #dae8f4'>cream</span>. He said I could be low and the <span style = 'background-color: #dae8f4'>cream</span> would thicken and moisturize the area. they only opened up when I had sex. Very painfull. Well it worked. I have to use it on occasion. I can feel when I need it. I was 26 at the time I am now 36. I wish everyone luck who has had this problem, because it can sure be miserable.
Sex has often been painful or uncomfortable for me but now the pain and tearing is unbearable. Dr's said it is because of my age and prescribed <span style = 'background-color: #dae8f4'>premarin</span> <span style = 'background-color: #dae8f4'>cream</span> to replenish estrogen directly to the tissues; it does not seem to have helped any, but may be because I am afraid to use it often? there has to be something else we can do.
I had a yeast infection and used a <span style = 'background-color: #dae8f4'>cream</span> for that. It did not do the trick. So, I am going to try the antifungal <span style = 'background-color: #dae8f4'>cream</span> next. FYI...she is sexually inactive and I am married in a monogomous relationship for 8 years. Maype this will help.
MedHelp Health Answers